# SDR CA991112015

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 2215 · Autopilot Main Servo
- Part: Control Cable
- Part number: C6R16071
- Condition: Broken
- Location: Afcs
- Part time: 5,464 hours
- Component: Collins, SMT65
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED AUTOPILOT NOT ENGAGING NORMALLY.  AILERON SERVO CABLE FOUND BROKEN AT THE ENTRY INTO UPPER AILERON CABLE CLAMP.  DUE TO LOSS OF TENSION , CABLES JUMPED OUT OF THEIR TRACKS, TWISTED AND JAMMED UNDER THE CABLE GUARD.  BOTH CABLES EXHIBIT CRUSHING WHERE CABLES ENTERED THE CABLE CLAMP.
